# SDR MWEA001020

- Difficulty date: October 20, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 69,005 hours, 59,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142865
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED IN AFT ACC COMPARTMENT RIGHT HAND SIDE AT STATION 1038 LONGERON RIGHT 18.  FABRICATED AND INSTALLED REPAIR DOUBLER.
